Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Red bumps on penis, itching. Applying calamine lotion. Suggestions?

I have these red bumps on my penis that are very itchy and I dont know what it could be I put calamine lotion on them to see if that helps with the irritation it does but what I really wanna know is what are they and how did I get them? I have not had sex for about 4 or 5 months now my whole body has been itching like crazy on top of that no matter how much i try to keep myself clean it doesnt help the itching remains all over as well as the red bumps on my penis head what could all this be?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms can be due to:
1. Atopic dermatitis
2. Psoriasis
3. Parasitic infestation like scabies
4. Systemic involvement like Liver disease
5. Allergic reactions

So, kindly consult a Dermatologist & get a proper clinical examination done.
Investigations like complete blood count & Liver function test will be helpful.
Symptomatic relief can be obtained by intake of anti histamine preparations like Allegra.

Take care.
Answered: Wed, 16 Oct 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor